# SDR P2EA98103

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FLT 264 - DURING REPOSITIONING OF JETWAY CAB ON THROUGH FLT, CONTACT WITH THE L-1 DOOR OCCURRED.  FORWARD ENTRY DOOR LATCH BROKEN, GUIDE ARM, EYEBOLT, AND HINGE FAIRING BROKEN.  REPLACED ROD END AND HINGE FAIRING, ADJUSTED PER MM 52-11-00.  (M)
